Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

What is the reason for annoying feeling in my urethra despite of no dicharge, leshion, bumps and redness?

User rating for this question
Answered by

Practicing since : 2004
Answered : 1835 Questions
Well for about a month I have off and on felt like there was something in my urethra. No discharge, no lesion,bumps,or redness. I have no pain when I urinate. It feels better to urinate. I have seen a doctor who put me on Doxy for 10 days . Symptoms got better and then doxy ran out and it came back. Dr thought i might have prostittus. No blood in urine and no white blood cells. Annoying feeling. Not painful. I have had a vasectomy and have epidimysis occasionally. Could this be something I should see a urologist.
Posted Thu, 13 Mar 2014 in Men's Health
Answered by Dr. Ashish Mittal 1 hour later
Brief Answer: Better to meet urologist. Detailed Answer: Hello, Thanks for your query. I appreciate your efforts for medical consultation in so much distress. Important aspects of your query are: • 46 year old male • Known case of Vasectomy (6 years ago) and low testosterone • Currently on Finesteride (for hair loss) and Vitamin B • Complaints of: Feeling something in urethra. Although there is no findings in urine examination, but it is better to meet urologist to rule out stone in urethra. For that you may require ultrasound of KUB region. Finasteride is a synthetic drug for the treatment of male pattern baldness. It is a type II 5α-reductase inhibitor. 5α-reductase is an enzyme that converts testosterone to dihydrotestosterone (active form). You have already low testosterone level, so check with your urologist or endocrinologist regarding its suitability for you. Finasteride can also cause testicular pain in some patient (<1%). If your urethral pain started within 1 month of finasteride use, then it may be cause for this. For which you can give trial to stop finasteride for 1 month and see improvement. I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups. Wish you good health. Regards,
Above answer was peer-reviewed by
Follow-up: What is the reason for annoying feeling in my urethra despite of no dicharge, leshion, bumps and redness? 4 days later
Amazing, the discomfort went away after what I believe was a stone in my urethra. I literally felt the pain move along the shaft of my penis by millimeters over the last month. The pain ended at the tip of my penis after I noticed a urine stream that was divided into two and intense sharp pain that only lasted a few minutes after urinating. I never noticed any blood. Still a little tender but no feeling of something being in my urethra anymore. Wish I had strained for the stone. Felt like it was bigger than a grain of sand, Felt like a boulder but I know different. I am a nurse and undrstand that this may return with an additional stone and I plan a follow up with urologist soon. My question is, Does this sound logical to you as I have never heard of this and being a nurse it is a little different than the typical renal calculi?
Answered by Dr. Ashish Mittal 14 hours later
Brief Answer: Unusual and uncommon clinical presentation Detailed Answer: Hello again, Thanks for follow up. Although it is unusual and uncommon but descending small stones can present with clinical picture like in your case. It was my first suspected diagnosis in your case. It is good that you are stone and symptom free. Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful. Wish you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor